Alert archive / Georgia / River Flood Warnings in 2023
River Flood Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 7:11 AM EST for Gilmer County, Georgia. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 7:11 AM EST (12:11 UTC)
- Expired
- Jan 4, 2023, 9:13 AM EST
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gilmer County, GA
The radar
The Atlanta radar (KFFC), 146 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cartecay River near Ellijay (EECG1). The gauge peaked at 6.99 ft at Jan 4, 2023, 7:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
835
WGUS42 KFFC 041211
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
711 AM EST Wed Jan 4 2023
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Cartecay River near Ellijay affecting Gilmer County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC123-050015-
/O.NEW.KFFC.FL.W.0007.230104T1211Z-000000T0000Z/
/EECG1.1.ER.230104T1158Z.230104T1201Z.000000T0000Z.NO/
711 AM EST Wed Jan 4 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Cartecay River near Ellijay.
* WHEN...From this morning until further notice.
* IMPACTS...At 7 feet, Flood stage is reached and minor flooding
begins upstream and downstream from the gage off Georgia Highway
52. Some flooding of yards begins behind townhouses and homes on
Riverside Drive.
* ADDITIONAL DETAILS...
- At 7:01 AM EST Wednesday the stage was 7.1 feet and rising.
- Forecast...No forecast is available for this location.
- Flood stage is 7 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8446 3466 8443 3469 8438 3463 8439
3461 8446 3467 8449
$$1 follow-up statement
663
WGUS82 KFFC 041413
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
913 AM EST Wed Jan 4 2023
...The Flood Warning is cancelled for the following rivers in
Georgia...
Cartecay River near Ellijay affecting Gilmer County.
GAC123-041515-
/O.CAN.KFFC.FL.W.0007.000000T0000Z-230104T1413Z/
/EECG1.1.ER.230104T1158Z.230104T1201Z.230104T1224Z.NO/
913 AM EST Wed Jan 4 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Cartecay River near Ellijay.
* ADDITIONAL DETAILS...
- At 8:30 AM EST Wednesday the stage was 6.5 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3471 8446 3466 8443 3469 8438 3463 8439
3461 8446 3467 8449
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 31 minutes earlier.
Area forecast discussion, Jan 4, 6:40 AM EST, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 640 AM EST Wed Jan 4 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (12Z TAFS) Issued at 639 AM EST Wed Jan 4 2023 The strongest TSRA has cleared ATL and continues to move East. TSRA is still possible with gusty winds until 16Z today. Some lingering RA will begin to dissipate after 18Z as WX clears the area. Some gusts in remaining TSRA could be up to 20kts with IFR cigs in convection and MVFR outside. CIGS should become VFR after 18Z. //ATL Confidence...Avi Update... Medium on WX timing end. Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 38 55 / 0 0 0 0 Atlanta 48 63 37 54 / 0 0 0 0 Blairsville 39 57 32 49 / 0 0 0 0 Cartersville 42 61 34 54 / 0 0 0 0 Columbus 47 67 38 60 / 0 0 0 0 Gainesville 45 60 37 53 / 0 0 0 0 Macon 44 70 39 61 / 0 0 0 0 Rome 42 61 34 55 / 0 0 0 0 Peachtree City 43 64 36 56 / 0 0 0 0 Vidalia 54 74 42 61 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ008-009-013>016-021>025- 027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jan 4, 6:32 AM EST, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 AM EST Wed Jan 4 2023
GAZ079-080-089>091-102-041200-
Chattahoochee GA-Stewart GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
632 AM EST Wed Jan 4 2023
...Strong thunderstorms with very heavy rain will impact portions of
northern Marion, Muscogee, Chattahoochee, central Stewart,
southwestern Talbot and west central Taylor Counties through 700 AM
EST...
At 632 AM EST, a line of strong thunderstorms was along a line
extending from near Baughville to Omaha, and moving east at 60 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cusseta, Junction City, Geneva, North Fort Benning, Upatoi, Fort
Benning/lawson Army Air Fld, Brantley, Juniper, Vista Terrace,
Jamestown/south Fort Benning, Renfroe, Oakland, Manta, Zellobee,
Omaha, Sanford, Howard, Eelbeck/West Fort Benning, Benning Hills and
Benning Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for west central
Georgia.
&&
LAT...LON 3194 8495 3198 8496 3199 8507 3209 8504
3213 8506 3220 8496 3222 8498 3222 8493
3225 8492 3226 8489 3230 8494 3233 8501
3238 8497 3239 8499 3239 8497 3240 8498
3258 8487 3258 8470 3260 8469 3265 8421
TIME...MOT...LOC 1132Z 253DEG 51KT 3260 8463 3216 8503
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 6:48 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 AM EST Wed Jan 4 2023
GAZ069>071-079>081-041215-
Lamar GA-Monroe GA-Taylor GA-Upson GA-Crawford GA-Talbot GA-
648 AM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of southwestern Monroe,
Upson, northwestern Crawford, northeastern Talbot, north central
Taylor and southern Lamar Counties through 715 AM EST...
At 647 AM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Lincoln Park, or near Thomaston, moving
northeast at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud to ground
lightning and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, this storm has
also exhibited localized rotation. A brief tornado could
quickly form.
Locations impacted include...
Thomaston, Barnesville, Yatesville, Culloden, Sunset Village, Lincoln
Park, The Rock, Redbone Crossroads, Russellville, Brent, Musella,
Sprewell Bluff State Park, Redbone, Logtown, Sunnyside, Salem,
Prattsburg, Hannahs Mill, Big Lazer Creek Wma and Carsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until noon EST for central and west
central Georgia.
&&
LAT...LON 3286 8448 3306 8414 3303 8399 3279 8397
3267 8443
TIME...MOT...LOC 1147Z 238DEG 43KT 3285 8439
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 4, 6:48 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 AM EST Wed Jan 4 2023
GAZ048>050-059-041215-
Morgan GA-Jasper GA-Greene GA-Newton GA-
648 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Morgan, northwestern
Greene, northeastern Jasper and east central Newton Counties through
715 AM EST...
At 648 AM EST, a line of strong thunderstorms was along a line
extending from near Brick Store to near Farrar to Calvin, and moving
northeast at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Madison, Rutledge, Newborn, Buckhead, Farrar, Swords, Wrayswood,
Godfrey, Greshamville and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for central, north
central and east central Georgia.
&&
LAT...LON 3347 8333 3340 8373 3346 8372 3358 8373
3371 8342 3370 8340 3373 8331 3373 8330
3364 8322
TIME...MOT...LOC 1148Z 242DEG 47KT 3360 8369 3350 8366 3337 8372
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 6:55 AM EST, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
655 AM EST Wed Jan 4 2023
GAZ027-036>038-049-041230-
Madison GA-Morgan GA-Oglethorpe GA-Clarke GA-Oconee GA-
655 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Oconee, northwestern
Morgan, Clarke, northwestern Oglethorpe and southern Madison Counties
through 730 AM EST...
At 655 AM EST, a line of strong thunderstorms was along a line
extending from Hull to Hard Labor Creek State Park, and moving
northeast at 50 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Watkinsville, Danielsville, Lexington, Athens, Comer, Winterville,
Bogart, Crawford, Rutledge, North High Shoals, Colbert, Bostwick,
Arnoldsville, Carlton, Bishop, Hull, Whitehall, Athens-Clarke County,
Westgate Park and Diamond Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for north central
Georgia.
&&
LAT...LON 3417 8310 3415 8306 3409 8302 3403 8295
3383 8311 3362 8366 3381 8351 3385 8358
3396 8353 3418 8310
TIME...MOT...LOC 1155Z 237DEG 45KT 3403 8328 3367 8361
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 7:05 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 AM EST Wed Jan 4 2023
GAZ080-081-091-092-102-103-041230-
Schley GA-Stewart GA-Taylor GA-Marion GA-Crawford GA-Webster GA-
705 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Marion, eastern
Stewart, Webster, central Crawford, Schley and Taylor Counties
through 730 AM EST...
At 704 AM EST, a line of strong thunderstorms was along a line
extending from Wesley Church to Westville, and moving east at 50 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Buena Vista, Butler, Ellaville, Roberta, Preston, Richland,
Reynolds, Weston, Putnam, Brantley, Seminole, Murrays Crossroads,
Westville, Rupert, Brooklyn, Zellobee, Leveretts, Troutman and
Howard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for central and west
central Georgia.
&&
LAT...LON 3193 8489 3271 8432 3273 8424 3269 8420
3274 8418 3280 8387 3278 8385 3253 8405
3251 8412 3240 8420 3240 8425 3230 8426
3230 8422 3216 8433 3217 8443 3201 8444
3192 8451
TIME...MOT...LOC 1204Z 253DEG 43KT 3267 8430 3203 8478
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 7:06 AM EST, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 AM EST Wed Jan 4 2023
GAZ007-012-013-019>021-030-031-041-042-041300-
Gilmer GA-Polk GA-Cherokee GA-Gordon GA-Haralson GA-Bartow GA-
Carroll GA-Pickens GA-Paulding GA-Floyd GA-
706 AM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of Paulding, Cherokee,
Haralson, northern Carroll, southwestern Gilmer, Floyd, Gordon, Polk,
Pickens and Bartow Counties through 800 AM EST...
At 705 AM EST, a thunderstorm producing moderate to heavy rainfall
was near Taylorsville, or 13 miles west of Cartersville, moving
northeast at 55 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Rome, Carrollton, Canton, Cartersville, Calhoun, Dallas, Cedartown,
Jasper, Buchanan, Villa Rica, Bremen, Adairsville, Temple, Rockmart,
Euharlee, Hiram, Tallapoosa, Mount Zion, Emerson and Ball Ground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3429 8539 3437 8533 3444 8518 3462 8506
3462 8472 3461 8473 3458 8465 3466 8465
3465 8439 3433 8426 3414 8458 3408 8462
3408 8474 3393 8472 3378 8482 3378 8490
3366 8490 3360 8494 3363 8533 3429 8546
TIME...MOT...LOC 1205Z 239DEG 49KT 3413 8503
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Jan 4, 11:46 AM EST | River Flood Warning | FFC | Cobb | 16 hr |
Nearby
River Flood Warnings in Georgia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.